RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2009, Volume 12, Number 4, Pages 128–136 (Mi sjim588)  

This article is cited in 2 scientific papers (total in 2 papers)

The Classification of Submodels with a Linear Velocity Field in Gas Dynamics

Yu. V. Tarasova

Ufa State Aviation Technical University, Ufa

Abstract: We seek a solution, as a linear velocity field, to the equations of gas dynamics with an arbitrary state equation. We classify the submodels according to the state equations in the case that the auxiliary matrix is nondegenerate.

Keywords: gas dynamics, state equation, linear velocity field.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2010, 4:4, 570–577

Bibliographic databases:

UDC: 533+517.958
Received: 17.12.2008

Citation: Yu. V. Tarasova, “The Classification of Submodels with a Linear Velocity Field in Gas Dynamics”, Sib. Zh. Ind. Mat., 12:4 (2009), 128–136; J. Appl. Industr. Math., 4:4 (2010), 570–577

Citation in format AMSBIB
\Bibitem{Tar09}
\by Yu.~V.~Tarasova
\paper The Classification of Submodels with a~Linear Velocity Field in Gas Dynamics
\jour Sib. Zh. Ind. Mat.
\yr 2009
\vol 12
\issue 4
\pages 128--136
\mathnet{http://mi.mathnet.ru/sjim588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668816}
\transl
\jour J. Appl. Industr. Math.
\yr 2010
\vol 4
\issue 4
\pages 570--577
\crossref{https://doi.org/10.1134/S1990478910040125}


Linking options:
  • http://mi.mathnet.ru/eng/sjim588
  • http://mi.mathnet.ru/eng/sjim/v12/i4/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Yulmukhametova, “Submodels of gas motion with a linear velocity field in the degenerate case”, J. Appl. Industr. Math., 6:1 (2012), 123–133  mathnet  crossref  mathscinet
    2. S. V. Khabirov, “Space motions with the linear field of velocity without divergence”, Ufa Math. J., 7:2 (2015), 106–114  mathnet  crossref  isi  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:136
    Full text:49
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019